EconPapers    
Economics at your fingertips  
 

Eliminating oscillations in the Internet by time-delayed feedback control

Cheng-Lin Liu and Yu-Ping Tian

Chaos, Solitons & Fractals, 2008, vol. 35, issue 5, 878-887

Abstract: In this paper, a time-delayed feedback control method is applied to congestion control in order to eliminate oscillations in the Internet. The stability of the proposed control method is demonstrated based on frequency-domain analysis. The effectiveness of the method is illustrated using simulation.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077906005285
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:35:y:2008:i:5:p:878-887

DOI: 10.1016/j.chaos.2006.05.080

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:35:y:2008:i:5:p:878-887